Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three

Pedro A. García-Sánchez and Caterina Viola

Vol. 8 (2015), No. 4, 677–694

We characterize numerical semigroups of embedding dimension three having the same catenary and tame degrees.

numerical semigroup, catenary degree, tame degree
Mathematical Subject Classification 2010
Primary: 20M13
Secondary: 20M14, 13A05
Received: 13 July 2014
Revised: 20 August 2014
Accepted: 7 September 2014
Published: 23 June 2015

Communicated by Scott T. Chapman
Pedro A. García-Sánchez
Departamento de Álgebra
Universidad de Granada
Facultad de Ciencias
Av. Fuentenueva, s/n
18071 Granada
Caterina Viola
Dipartimento di Matematica e Informatica
Università degli Studi di Catania
Viale A. Doria, 6
I-95125 Catania